# SDR SWAA2014011624131

- Difficulty date: December 27, 2013
- Submitted: January 17, 2014
- Operation: Air carrier
- Aircraft: N346SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24153
- Aircraft time: 79,067 hours, 68,735 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 6546568
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER CRACKED AT BS 1016 RBL 10.  R & R STIFFENER IAW SRM & DRAWING.
